MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI METAPHYSEAL SCR/SLF- TPNG W/T8 STRDRV RECESS/20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM TI METAPHYSEAL SCR/SLF- TPNG W/T8 STRDRV RECESS/20MM; SCREW, FIXATION, BONE
Model Number 04.118.520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.Date of event is unknown.Lot number is unknown.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter facility, street address, and email address are unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during ankle reconstruction on an unknown date, the head of a 2.7mm titanium (ti) metaphyseal screw broke off when it was powered down to an unknown titanium locking compression plate (lcp) distal tibia plate with an unknown drill.The plate was removed temporarily to retrieve the broken screw, then the plate was placed back to fix the fracture.There was an unknown surgical delay reported.Patient outcome is unknown.Concomitant device: titanium lcp distal tibia plate (part: unknown, lot: unknown, quantity: 1), drill (part: unknown, lot: unknown, quantity: 1).This report is for a 2.7mm ti metaphyseal screw self-tapping with t8 stardrive recess/20mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM TI METAPHYSEAL SCR/SLF- TPNG W/T8 STRDRV RECESS/20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7728357
Report Number2939274-2018-53106
Device Sequence Number996405
Product Code HWC
UDI-Device Identifier10886982108845
UDI-Public(01)10886982108845
Combination Product (Y/N)N
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.118.520
Device Catalogue Number04.118.520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date07/27/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR